# SDR CALA9800555

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN NR 2 LEADING EDGE SLAT FIRST RIB INBOARD OF ACTUATOR AT WS 629.  A FORMED ANGLE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-3 AND 51-10-0.
